Journal of Water Resource and Protection

Journal of Water Resource and Protection

ISSN Print: 1945-3094
ISSN Online: 1945-3108
www.scirp.org/Journal/jwarp
E-mail: jwarp@scirp.org
"Two Modified QUICK Schemes for Advection-Diffusion Equation of Pollutants on Unstructured Grids"
written by Linghang XING,
published by Journal of Water Resource and Protection, Vol.1 No.5, 2009
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] Benchmark results for natural and mixed convection heat transfer in a cavity
International Journal of Numerical Methods for Heat & Fluid Flow, 2015
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.
Top